Real members of MyParkinsonsTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice.
Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
My husband took Rytary. It was quite costly,so we asked for financial assistance. By the time they got the decision to help us, my husband found Rytary did not make his stomach feel well. Besides PD, he also has Pancretitis, the stomach does not empty out.So his experience was not good.
My husband is on rytary for a month now. It has helped him quite a lot.he makes sure to take his pills three times a day. Since he's been on it his tremors much better. His drooling stopped. Not any side effects so far.
Very expensive, working on getting help to pay for it.
MyParkinsonsTeam is not a medical referral site and does not recommend or endorse any particular Provider or medical treatment.
No information on MyParkinsonsTeam should be construed as medical and/or health advice.